# SDR DALA1222243731

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 31,755 hours, 17,638 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307301
- Part serial: BNG1689
- Condition: Fouled
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPN 68050 R1 DOOR SLIDE DEPLOYMENT DOOR DID NOT OPEN FULLY.  FOUND MANUAL INFLATION CABLE WRAPPED IN DOOR STRUCTURE PREVENTING DOOR FROM OPENING PROPERLY.  REPLACED SLIDE.
